Anonymous
Anonymous asked in HealthWomen's Health · 9 years ago

Hormone imbalance & facial haor? i'm a woman, HELP!?

I'm 22 years old, Nd I have a low estrogen count which was discovered by my family doctor. But what he didn't tell me is I world grow patches of thick black hairs on my chin and under my chin that are Clearly visible! I can't afford laser treatments and I don't want it to worsen by shaving. Is there any kind of medication to help this? I'm at a loss. ):

1 Answer

Relevance
  • 9 years ago
    Favorite Answer

    Sounds like you may have PCOS (poly cystic ovarian syndrome). It's the most likely cause of your problems, due to excess testosterone. But there are other causes, you should get the tests done.

    Yes, there are medications to help. the are anti-androgen drugs to reduce testosterone levels. And other things that can help, depending on the cause of the problem

    Go and talk to your doctor.

Still have questions? Get your answers by asking now.